# SDR DALA2017032102306

- Difficulty date: March 20, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1410-1530
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LEFT SIDE PLATE BS 1410-1530 HAS MULTIPLE AREAS OF CORROSION TOP SIDE.   REMOVED AND REPLACED THE PLATE IAW SRM 51-40-02, PG 2, PARA R,  & DWG 146N5390, SHT 16, REV C.
